Alert archive / West Virginia / Flash Flood Warnings in 2006

Flash Flood Warning 33, NWS Charleston, WV

August 30, 2006Putnam County, West Virginia

NWS Charleston, WV issued this flash flood warning at Aug 30, 2006, 2:59 PM EDT for Putnam County, West Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2006, 2:59 PM EDT (18:59 UTC)
Expired
Aug 30, 2006, 5:00 PM EDT
In force
2 hr
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 25 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KRLX 301859
FFWRLX
WVC079-302100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
259 PM EDT WED AUG 30 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PUTNAM COUNTY IN WEST VIRGINIA

* UNTIL 500 PM EDT

* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINFIELD...
  POCA...ELEANOR AND BUFFALO

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3865 8197 3868 8176 3864 8171 3860 8173
      3859 8176 3847 8174 3841 8189 3837 8192
      3833 8192 3828 8198 3828 8204 3860 8205

$$

21
1 follow-up statement
000 
WGUS71 KRLX 302107
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
505 PM EDT WED AUG 30 2006

WVC079-302115-
PUTNAM WV-
505 PM EDT WED AUG 30 2006

...THE FLASH FLOOD WARNING FOR PUTNAM COUNTY EXPIRED AT 500 PM EDT...

HEAVY RAIN IS NO LONGER ANTICIPATED...THEREFORE THE FLASH FLOOD 
WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. 
HOWEVER...HIGH WATER FROM RUNOFF WILL CONTINUE FOR THE NEXT HOUR OR 
TWO...THEN WILL START TO RECEDE. CAUTION IS 
STILL ADVISED UNTIL THE WATER RECEDES TO SAFE LEVELS.

TURN AROUND AND DONT DROWN. DO NOT DRIVE YOUR CAR ON FLOODED 
ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

TURN AROUND AND DONT DROWN. DO NOT DRIVE YOUR CAR ON FLOODED 
ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

LAT...LON 3865 8197 3868 8176 3864 8171 3860 8173
      3859 8176 3847 8174 3841 8189 3837 8192
      3833 8192 3828 8198 3828 8204 3860 8205

$$

18

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 11:11 AM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, Aug 30, 11:11 AM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1111 AM EDT WED AUG 30 2006

.SHORT TERM /REST OF TODAY/...

KRLX 88-D CONTINUES DOWN...TECHS ON THE PROBLEM.

BIGGEST CHG TO ZONES WAS TO BEEF UP POPS IN KY
COUNTIES...ASSOCIATED WITH SLOW MOVING BOUNDARY AND WEAK SHRTWV ON
WATER VAPOR...ALONG WITH SLIGHT QVEC CONV. DID INCLUDE HVY
RAINFALL IN ZONES FOR THIS REGION...WITH BETTER RETURNS SHOWING UP
ON KJKL RADAR. 3HR FFG 2 TO 2.5 IN...WITH RADAR ESTIMATES AROUND
AN INCH AT MOST WITHIN THE PAST HOUR...BUT WILL CONTINUE TO
MONITOR. SOME DRIER AIR ON KILN SOUNDING JUST BEHIND BOUNDARY
SHOULD KEEP THE HEAVIER RAIN FROM MAKING MUCH PROGRESS INTO SE
OHIO...BUT HAVE INCREASED POPS THERE AND NEAR HTS SLIGHTLY WITH
LOCAL WRF RUN SHOWING POSSIBLE DEVELOPMENT THIS AFTERNOON. TOOK
DOWN MAX T GRIDS A FEW DEGREES WITH LOW CLOUDS HANGING FOR MUCH OF
THE DAY. ZONES WILL BE OUT IN A FEW.

&&

.PREV DISCUSSION...
 /ISSUED 645 AM EDT WED AUG 30 2006/

AVIATION...

WE ARE SLOWLY BEING SQUEEZED BY 2 SYSTEM...THE FIRST IS AN UPPER LOW
CUTTING OFF AND SLIDING IN FORM THE SOUTHERN GREAT LAKES REGION.
THE SECOND IS ERNESTO.  AS A RESULT...CLOUDS WILL BE SLOWLY WRAPPING
IN...WITH THE FEWEST CLOUDS RESIDING ACROSS SE OHIO AND OUR HTS AND
PKB TAF SITES OF WESTERN WEST VIRGINIA TODAY.  WEAK FRONT...SITUATED
ACROSS SOUTHERN AND EASTERN WEST VIRGINIA...WILL ALSO ASSIST IN
KEEPING CLOUDS ACROSS THE EASTERN SITES OF EKN AND PARTICULARLY
BKW.  HAVE SLOWED DOWN THE ONSET OF ANY PREDOMINATE PRECIPITATION
ACROSS THE EASTERN LOCATIONS...THIS MORNING.  VFR WILL BE COMMON
ACROSS THE WESTERN AND CENTRAL SITES...WITH MVFR COMMON FOR BOTH EKN
AND BKW THROUGHOUT MUCH OF THE NEXT 24 HOURS...AND IN PARTICULAR
OVERNIGHT TONIGHT AS MORE MOISTURE ROTATES IN FROM THE EAST.

PREV DISCUSSION...
 /ISSUED 442 AM EDT WED AUG 30 2006/

SHORT TERM /REST OF TODAY THROUGH WEDNESDAY NIGHT/...

DIFFICULT TO FIND THE FRONT OVER OUR AREA THIS MORNING...BASED ON
THE LOCAL SFC OBS...BUT CAN SEE THE DIFFERENCE IN TEMPS AND DEW
POINT TEMPS FROM CENTRAL OHIO (LOW 60S) TO WESTERN WV (70).  FRONT
WILL SLOWLY SLIDE SE TODAY...WITH THE BULK OF THE MOISTURE RIDING UP
ALONG THIS FEATURE...AS SEEN ON THE CURRENT WV SAT IMG...TOWARDS THE
EXTREME EASTERN AREAS OF OUR CWA.  HAVE GONE WITH THE WARMEST OF THE
MODEL GUIDANCE TODAY FOR TEMPS...TOWARDS THE FWC
NUMBERS...ESPECIALLY ACROSS SOUTHEASTERN OHIO...NORTHEASTERN
KENTUCKY...AND THE WESTERN THIRD OF WEST VIRGINIA.  PLENTY OF CLOUDS
SHOULD DOMINATE THE SKY EAST OF THIS AREA.  MODELS HAVE BEEN
OVERDOING THE PRECIP THROUGH THE EARLY MORNING HOURS...SO WILL
CONTINUE THIS TREND OF LESSENING AMOUNTS THROUGH THE REST OF THE
MORNING HOURS.  STILL...THEY ARE CONSISTENT IN ENHANCING PRECIP
ALONG THE EASTERN MOUNTAINS TOWARDS THE AFTERNOON HOURS.  THE MAIN
CHANGES TO THIS PORTION OF THE FORECAST WAS TO THE OVERNIGHT PERIOD
TONIGHT...WITH A TIGHTENING PRESSURE GRADIENT...HAVE INCREASED WINDS
TO A STEADY 5KTS OR MORE OVER MOST OF THE OVERNIGHT
HOUR...PARTICULARLY ACROSS NORTHERN AND EASTERN WEST VIRGINIA.  HAVE
ALSO INCREASED CLOUD COVER AS CLOUDS THICKEN AND PUSH ON EASTWARD
LATE TONIGHT INTO THURSDAY.

LONG TERM /THURSDAY THROUGH TUESDAY/...

FOR THURSDAY...WRF MODEL DEVELOP TWO H5 LOW CENTERS...ONE NEAR THE
TRIPLE POINT OF WV...OH AND KY...AND THE SECOND NEAR THE IL AND MO
BORDER. IN OTHER HAND...AT 12Z GFS HAS A BROAD LOW PRESSURE FROM
SOUTHERN IL...EXTENDING SOUTH INTO MS THAT DISSIPATES WITHIN A
BROADER CIRCULATION AND DEVELOP ANOTHER LOW SIMILAR TO THE WRF OVER
THE OH VALLEY. BOTH MODELS HAVE MID LEVEL SEVERAL VORT MAXES
ROTATING EAST THRU THE AREA. ALL THESE FEATURES SEEMS TO DRIFT EAST
AS ERNESTOS CIRCULATION MOVE NORTH SOMEWHERE ALONG THE EASTERN
SEABOARD. BOTH MODELS BRING AREAS OF QPF FOCUSING OVER THE NORTHEAST
MOUNTAINS AND NORTHERN WEST VIRGINIA.

VERY WEAK THERMODYNAMIC PARAMETERS THU THRU SAT. HOWEVER...
SIGNIFICANT 0-3KM HELICITY MOVES OVER THE NORTHEAST MOUNTAINS AND
NORTHERN SECTIONS OF WEST VIRGINIA...COUPLED WITH STRONG BL
CONVERGENCE UNDER PW LESS THAN 2 INCHES. ALSO MODELS SHOWING DESCENT
MID LEVEL RISING MOTION ACROSS THE NORTHERN HALF OF OUR CWA AND
STRONG 850MB WINDS. THE COMBINATION OF THESE PARAMETERS SUGGEST
POSSIBLE CONVECTION DEVELOPMENT THERE ON FRI.

INTRODUCE GUSTY WINDS TO 16 TO 22 KNOTS ACROSS THE NORTHEAST
MOUNTAINS AND NORTHERN SECTIONS OF WEST VIRGINIA AND SOUTHEAST OH.
ALSO ADJUSTED POPS TO DISTINGUISH FROM HIGH POPS ACROSS NORTHERN
MOUNTAINS AND NORTHERN SECTIONS AND LOWER POPS ACROSS THE SOUTHEAST
PORTION OF THE CWA. THE ONLY CHANGE ON TEMPS WAS AT BKW WHERE WARM
UP FEW DEGREES. NO CHANGES WERE MADE.

KEPT PREVIOUS FORECAST FROM LATE SAT ON AS IT LOOKS REASONABLE GIVEN
THE UNCERTAINTIES OF ERNESTOS FORECAST TRACK.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&

SHORT TERM...KM
Hazardous weather outlook, Aug 30, 3:35 AM EDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
335 AM EDT WED AUG 30 2006

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-310745-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
335 AM EDT WED AUG 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Aug 30, 1:51 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
151 PM EDT WED AUG 30 2006

WVZ005>007-013-014-301830-
CABELL-LINCOLN-MASON-PUTNAM-WAYNE-
151 PM EDT WED AUG 30 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 19 MILES NORTH OF MILTON TO 20
MILES SOUTHWEST OF BARBOURSVILLE...OR FROM 9 MILES SOUTHEAST OF
GALLIPOLIS TO 9 MILES EAST OF LOUISA...MOVING EAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDES
SIDNEY...WINFIELD...WEST HAMLIN...TEAYS VALLEY...LEON AND HURRICANE.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THESE THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 1 TO 2 INCHES
PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE
LOCALIZED FLOODING IN LOW LYING AREAS. EXPECT FREQUENT LIGHTNING IN
THE PATH OF THIS STORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. GO TO A SAFE PLACE
IMMEDIATELY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

15
Local storm report, Aug 30, 2:07 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
207 PM EDT WED AUG 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     4 W CANNONSBURG         38.39N 82.78W
08/30/2006                   BOYD               KY   LAW ENFORCEMENT

            TREES DOWN ALONG RT. 3 FROM MAVITY TO CANNONSBURG.

&&

MCGRATH
Local storm report, Aug 30, 2:12 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
212 PM EDT WED AUG 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      ASHLAND                 38.46N 82.64W
08/30/2006                   BOYD               KY   LAW ENFORCEMENT

            CALVARY CHRISTION PRE-SCHOOL EVACUATED ALONG BEAR CREEK

&&

MCGRATH
Local storm report, Aug 30, 2:14 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
214 PM EDT WED AUG 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     DOWNBURST        HUNTINGTON              38.41N 82.43W
08/30/2006                   CABELL             WV   LAW ENFORCEMENT

            SPRING VALLEY FLOODED

&&

MCGRATH
Local storm report, Aug 30, 2:14 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE CHARLESTON WV
214 PM EDT WED AUG 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     FLASH FLOOD      HUNTINGTON              38.41N 82.43W
08/30/2006                   CABELL             WV   LAW ENFORCEMENT

            SPRING VALLEY FLOODED

&&

MCGRATH
Special weather statement, Aug 30, 2:28 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
228 PM EDT WED AUG 30 2006

WVZ007-008-013>016-301930-
JACKSON-KANAWHA-LINCOLN-MASON-PUTNAM-ROANE-
228 PM EDT WED AUG 30 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RIPLEY TO 15 MILES SOUTH OF HURRICANE...OR
FROM RIPLEY TO 13 MILES SOUTH OF CULLODEN...MOVING EAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE
  GANDEEVILLE...LEROY...COTTAGEVILLE...WALTON...WINFIELD AND TORNADO.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 1 TO 2
INCHES INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS
AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. EXPECT FREQUENT
LIGHTNING IN THE PATH OF THIS STORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. GO TO A
SAFE PLACE IMMEDIATELY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

15

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 12:48 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne42 min
Aug 30, 1:38 PM EDTFlash Flood WarningRLXCabell, Wayne2 hr
Aug 30, 2:22 PM EDTFlash Flood WatchRLXBoone, Cabell, Jackson, Kanawha, Lincoln, Logan and 5 more5 hr
Aug 30, 2:44 PM EDTFlash Flood WarningRLXMason2 hr
Aug 30, 2:46 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam44 min
Aug 30, 3:32 PM EDTSevere Thunderstorm WarningRLXKanawha43 min
Aug 30, 4:07 PM EDTSevere Thunderstorm WarningRLXClay53 min
Aug 30, 4:14 PM EDTSevere Thunderstorm WarningRLXKanawha16 min
Aug 30, 4:33 PM EDTSevere Thunderstorm WarningRLXNicholas42 min
Aug 30, 4:40 PM EDTSevere Thunderstorm WarningRLXFayette50 min
Aug 30, 4:57 PM EDTFlash Flood WarningRLXNicholas3 hr
Aug 30, 5:14 PM EDTSevere Thunderstorm WarningRLXNicholas, Webster46 min

Nearby

Flash Flood Warnings in West Virginia, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.